MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 4FR DL PROVENA MIDLINE MAX BARRIER KIT; MIDLINE CATHETER

BARD ACCESS SYSTEMS 4FR DL PROVENA MIDLINE MAX BARRIER KIT; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 4fr d/l power midline catheter.Usage residues were observed throughout the sample.Microscopic inspection of the sample did not reveal any evidence of damage or prior leakage.An attempt to infuse water through the sample using a 12ml syringe revealed both lumens to be patent to infusion and aspiration with no observed leaks.No leaks were observed during sustained (>15 seconds) hydraulic pressurization of the sample.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.A lot history review (lhr) of redv2088 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (redv2088) have been reported from the same facility.
 
Event or Problem Description
It was reported that the midline catheter leaked.No other information was provided.

Brand Name
4FR DL PROVENA MIDLINE MAX BARRIER KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9985583
Report Number3006260740-2020-01475
Device Sequence Number19355971
Product Code PND
UDI-Device Identifier00801741154119
UDI-Public(01)00801741154119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberN/A
Device Catalogue NumberS4254108D
Device Lot NumberREDV2088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1